Translator Disclaimer
1998 A transport model with adsorption hysteresis
M. Peszyńska, R. E. Showalter
Differential Integral Equations 11(2): 327-340 (1998).

Abstract

The linear transport equation is supplemented with a hysteresis operator to obtain a local model of adsorption--desorption. The resulting nonlinear initial-boundary-value problem is shown to have a unique differentiable global solution when the hysteresis functional has a symmetric convex graph. An explicit solution is given for an elementary example, and a formula is given for the representation of smooth cases of such functionals.

Citation

Download Citation

M. Peszyńska. R. E. Showalter. "A transport model with adsorption hysteresis." Differential Integral Equations 11 (2) 327 - 340, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1004.35033
MathSciNet: MR1741849

Subjects:
Primary: 35F25
Secondary: 35L65, 47H06, 47N20, 76R99

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.11 • No. 2 • 1998
Back to Top